| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Skin Tears (2516)
| Date of Event |
08/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The user has been explanted due to an extrusion of the implant.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Additional information: based on the received information from the field, the device was explanted due an extrusion of the implant housing through the skin.The explanted device has not been received for investigation yet.
Event or Problem Description
The user has been explanted due to an extrusion of the implant.